# SDR IPXA2021072171930

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 63,625 hours, 21,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHT EXIT MARK INOP.EMERGENCY LIGHT BATTERY PACK SUSPECTED BATTERY REPLACED PER AMM 33-51-07-022-001 REV 133.07. OPS CHK SATIS OFF P/N 2013-1A, S/N 48165. ON P/N AD-20131A, S/N 75695
